# SDR 95ZZZX1882

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59984
- Make and model: Piper PA-31-310
- Aircraft serial: 317512042
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 4019016
- Condition: Cracked
- Location: Lt Wing
- Part time: 7,267 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH PIPER SB 974, LT SPAR FOUND CRACKED IN AREA NORMALLY CONCEALED BEHIND ORIGINAL INBOARD HINGE BRACKET.  CRACK WAS VISIBLE .50 INCH WITHOUT DYE CHECK.
